Can Taking Exalgo Make U Loose Teeth

1 Reply Updated



Conversation Starter

Bird13 Says:
via mobile

I have been loosing teeth (they r rotting and then falling out. Could this be from taking exalgo(hydromorphone) 32mg re for the 4 years



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, it certainly could be. Opiate medications cause dry mouth, which allows bacteria that cause decay to remain on your teeth longer than usual, your saliva is typically a big help in washing some of it away. Additionally, they tend to leech minerals from the body, such as vitamin D and calcium, which can cause your teeth to become softer, so they decay easier. The NIH and FDA have several studies and articles available about this.

You may want to speak to your dentist about doing some fluoride treatments and then putting a sealant on them to help prevent damage.

Another good idea would be to keep your mouth more moist, frequent sips of water, or sucking on sugar free candies can help.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Cardivas Can Taking Make You Experience Burning Sensation All Over Your Body
i am 57 years old and take telmisartan-40,numlo-20,cardivas-6, thyrectin and pntoprazole occasionally. i am experiencing...
Suboxen can taking Suboxone make you blind
Someone please helpsince I started taking them I have felt like sometimes I can not see ## Hello, Mariah! How are you? I... 1 reply
can i stop taking chantix without decreasing dosage as am having side effects that makes me want to the medication
I have been taking Chantix for almost 6 weeks and not smoking for almost 5 weeks. My dreams are not nightmares, but are ... 6 replies
teeth problems after taking prolia
I took Prolia two months ago. I am developing loose teeth and sore spots on my gums. Have others experienced similar pro... 26 replies
Loose Motion immediately after taking food
I have undergone loose motion since last Sunday which is the dated on 10/04/2011 and the particular I had loose stools t... 8 replies
Only loose motion after taking food
for the last 4 days , Iam getting loose motion after taking the food. Iam diabetes patient, using Metaformin ( for last ... 1 reply
After taking medicine for loose motion i have not pooped from last 4 days
on friday night i was having accidity problem after two hours loose motion started.i went to doctor he gave me medicines... 2 replies
Stomach Pain Loose Motion After taking food
Im 28 years old, last one month, whenever I had a food, I feel light stomach pain and thereafter loose motion. I used to... 16 replies
heart pain,loose motion,vomiting,not taking foo
hello, my mom is suffering from pericarial fluid collected in heart which was remove on 29th may 2016 and again it is be...
Cause For Loose Motion In Diabetic Patient Who Is Taking Glycicura G1
Loose motion occur immeiadiatly after taking food, some time grittiness also occurs,motion is almost watery.Presently ta... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 September 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA